Normal integral bases for Emma Lehmer’s parametric family of cyclic quintics
Journal de Théorie des Nombres de Bordeaux, Tome 16 (2004) no. 1, pp. 215-220.

Nous donnons des bases normales entières explicites pour des extensions cycliques quintiques définies par la famille paramétrée de quintiques d’Emma Lehmer.

Explicit normal integral bases are given for some cyclic quintic fields defined by Emma Lehmer’s parametric family of quintics.

@article{JTNB_2004__16_1_215_0,
     author = {Blair K. Spearman and Kenneth S. Williams},
     title = {Normal integral bases for Emma Lehmer's parametric family of cyclic quintics},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {215--220},
     publisher = {Universit\'e Bordeaux 1},
     volume = {16},
     number = {1},
     year = {2004},
     doi = {10.5802/jtnb.443},
     zbl = {02184641},
     mrnumber = {2145582},
     language = {en},
     url = {jtnb.centre-mersenne.org/item/JTNB_2004__16_1_215_0/}
}
Blair K. Spearman; Kenneth S. Williams. Normal integral bases for Emma Lehmer’s parametric family of cyclic quintics. Journal de Théorie des Nombres de Bordeaux, Tome 16 (2004) no. 1, pp. 215-220. doi : 10.5802/jtnb.443. https://jtnb.centre-mersenne.org/item/JTNB_2004__16_1_215_0/

[1] V. Acciaro and C. Fieker, Finding normal integral bases of cyclic number fields of prime degree. J. Symbolic Comput. 30 (2000), 239–252. | MR 1777167 | Zbl 0977.11047

[2] I. Gaál and M. Pohst, Power integral bases in a parametric family of totally real cyclic quintics. Math. Comp. 66 (1997), 1689–1696. | MR 1423074 | Zbl 0899.11064

[3] S. Jeannin, Nombre de classes et unités des corps de nombres cycliques quintiques d’ E. Lehmer. J. Théor. Nombres Bordeaux 8 (1996), 75–92. | Numdam | MR 1399947 | Zbl 0865.11070

[4] E. Lehmer, Connection between Gaussian periods and cyclic units. Math. Comp. 50 (1988), 535–541. | MR 929551 | Zbl 0652.12004

[5] W. Narkiewicz, Elementary and Analytic Theory of Algebraic Numbers. Springer - Verlag, Berlin 1990. | MR 1055830 | Zbl 02107000

[6] R. Schoof and L. C. Washington, Quintic polynomials and real cyclotomic fields with large class numbers. Math. Comp. 50 (1988), 543–556. | MR 929552 | Zbl 0649.12007

[7] B. K. Spearman and K. S. Williams, The discriminant of a cyclic field of odd prime degree. Rocky Mountain J. Math. To appear. | MR 2038542 | Zbl 1074.11059